# SDR SWAA2015101244834

- Difficulty date: October 7, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 65,824 hours, 53,039 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER, OTBD ACTUATOR FITTING, LOWER PANEL SUPPORT ROD ATTACH LUG ON FITTING CRACKED.  REPAIRED FITTING IAW EA.
